# SDR DALA2024123112106

- Difficulty date: December 10, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 60,683 hours, 42,903 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-AD- OVERWEIGHT LANDING. LW - 110.1. MAX 110.0. VERTICAL SPEED AT TOUCHDOWN ~ 50 FT/MN. WT EXITING RUNWAY INDICATED 109.8. PERFORMED B717 AMM 05-51-04 210-801 A-1 CHECK INSP FOR HARD OR OVERWEIGHT LANDING. FLOW CHART FIGURE 602 USED FOR OVERWEIGHT LANDING ONLY. C/W A-1 CHECK. NO DAMAGE FOUND. C/W B717 W/C 5312- 01194-03 FOR AD MANDATED INSP OF THE CANTED BULKHEAD STATION 1178.225. NO DAMAGE FOUND. OK FOR CONTINUED SVC. (LP #6731692)
